Research Repository

Improved stability conditions for uncertain neutral-type systems with time-varying delays

Ren, Y, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Sun, G (2016) Improved stability conditions for uncertain neutral-type systems with time-varying delays. International Journal of Systems Science, 47 (8). 1982 - 1993. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov-Krasovskii; time delay; systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 00:10
Last Modified: 19 Oct 2017 03:05
URI: http://vuir.vu.edu.au/id/eprint/34619
DOI: https://doi.org/10.1080/00207721.2015.1067337
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar